# SDR 2007UALA02729

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,489 hours, 4,540 cycles
- Engine: Pwa PW4056
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NR 4 PYLON DSB OUTBOARD WING FITTING, 4 EACH ECCENTRIC BUSHINGS AROUND SURFACE, & 4 EACH DSB BEARINGS.   [08-14-07]   CORROSION FOUND ON NR 4 PYLON DUAL SIDE BRACE OTBD WING FTNG, 4 EACH ECCENTRIC BUSHINGS AROUND SURFACE, & 4 EACH DSB BEARINGS. CORROSION REMOVED REF MM 54-45-98.  MODIFICATION ACCOMPLISHED TO CORRECT CORROSION PROBLEM.
